MURAL - Maynooth University Research Archive Library



    Items where Author is "Zeheb, Ezra"


    Up a level
    Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
    Group by: Item Type | No Grouping
    Number of items: 3.

    Article

    Zeheb, Ezra and Shorten, Robert N. and Sajja, S. Shravan K. (2010) Strict Positive Realness of Descriptor Systems in State Space. International Journal of Control, 83 (9). pp. 1799-1809. ISSN 0020-7179

    Zeheb, Ezra and Mason, Oliver and Solmaz, Selim and Shorten, Robert N. (2007) Some results on quadratic stability of switched systems with interval uncertainty. International Journal of Control, 80 (6). pp. 825-831.

    Conference or Workshop Item

    Zeheb, Ezra and Mason, Oliver and Solmaz, Selim and Shorten, Robert N. (2005) On the quadratic stability of switched interval systems: Preliminary results. In: UNSPECIFIED.

    This list was generated on Sun Mar 24 19:10:15 2019 UTC.